MathSciNet Relay Station
MathSciNet bibliographic data
MR2149493 (2006k:28010) 28A80 (37B50)
Akiyama, Shigeki; Thuswaldner, J. M. The topological structure of fractal tilings generated by quadratic number systems. Comput. Math. Appl. 49 (2005), no. 9-10, 1439–1485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement